# SDR 9500619873

- Difficulty date: January 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N782NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48107
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Ice Build Up
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

EXCESSIVE VIBRATION WAS COMING FROM THE NOSE GEAR AREA AFTER GEAR RETRACTION.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  UPON INSPECTION, FOUND LEFT NOSE GEAR DOOR OPEN.  ALSO, ICE WAS NOTED IN NOSE WELL AND AROUND DOOR.  SECURED DOOR AND REMOVED ICE ACCUMULATION.  AIRCRAFT RETURNED TO SERVICE.
